Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 1, Pages 101–105 (Mi tvp4866)  

Short Communications

On a Class of Optimal Decision Functions for a Binomial Family of Distributions

I. N. Kovalenko

Kiev

Abstract: Resolving functions are described that minimize the weighted sum of errors of the first and second kind for $p=p_1,p_2$ and the mathematical expectation of a number of sequential tests for $p=p_0$ ($p_1< p_0< p_2$).

Full text: PDF file (584 kB)

English version:
Theory of Probability and its Applications, 1959, 4:1, 95–99

Received: 15.06.1958

Citation: I. N. Kovalenko, “On a Class of Optimal Decision Functions for a Binomial Family of Distributions”, Teor. Veroyatnost. i Primenen., 4:1 (1959), 101–105; Theory Probab. Appl., 4:1 (1959), 95–99

Citation in format AMSBIB
\Bibitem{Kov59}
\by I.~N.~Kovalenko
\paper On a Class of Optimal Decision Functions for a Binomial Family of Distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 1
\pages 101--105
\mathnet{http://mi.mathnet.ru/tvp4866}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 1
\pages 95--99
\crossref{https://doi.org/10.1137/1104006}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4866
  • http://mi.mathnet.ru/eng/tvp/v4/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:105
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022